Shëndeti në radhë të parë

Acid Valproic (Deparkine)

Valproic acid - 2-propylvaleric acid - antiepileptic broad spectrum. Valproic acid suppresses the enzyme GABA-transferase and, as a result, increases the content of the inhibitory neurotransmitter - gamma-aminobutyric acid (GABA) - in the nervous system. In conditions of accumulation of GABA in the central structures of the brain, the threshold of excitability and the level of convulsive readiness decrease. Valproic acid penetrates well through the blood-brain barrier and through the placenta, in lactating women enters the milk. Valproic acid has a positive effect in various types of seizures. Valproic acid drugs are quickly and almost completely absorbed in the gastrointestinal tract, reaching a maximum concentration in the blood after 1.5-4 hours. And they are characterized by a non-linear (dose-dependent) pharmacokinetics, when the concentration of the drug in the blood increases or decreases more rapidly than the increased or decreased dose. If the upper limit of their average therapeutic level is exceeded, it is necessary to take into account the greater probability of side effects, in some cases - up to intoxication. Valproic acid is mainly metabolized in the liver, and can cause damage to it, especially during the first 6 months after the start of treatment. Therefore, before therapy with valproic acid, each patient must pass a series of tests to investigate liver function The first tests for the content of the drug in the blood should be carried out 2-3 days after the start of treatment. When using the drug, it is necessary to monitor the functions of the liver, pancreas and blood coagulability. When used in pregnant women, neural tube defects should be avoided. Inductors of enzymes (for example, phenobarbital, phenytoin, carbamazepine) increase the metabolism of valproic acid. Mefloquine can reduce plasma concentrations of valproic acid. Indications for the study: administration of valproic acid in a dose of more than 50 mg / kg / day; change in the dose of the drug (and also 2-3 days after its administration); the administration of another antiepileptic drug; appearance of signs of toxicosis; resumption of epileptic seizures. An increase in the level of valproic acid: excess dosage and / or an incorrect regimen of administration of valproic acid preparations; acute poisoning with valproic acid. The reasons for lowering the level of valproic acid: the withdrawal of drugs valproic acid from the body.